MathSciNet Relay Station
MathSciNet bibliographic data
MR2187655 (2006h:37044) 37D10 (34D09 37D25)
Fontich, Ernest; de la Llave, Rafael; Martín, Pau Invariant pre-foliations for non-resonant non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 358 (2006), no. 3, 1317–1345 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement